# SDR DALA2016021101129

- Difficulty date: February 7, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 86,869 hours, 36,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON AFT RT LAV WALL ARE INOPERATIVE.  MAINTENANCE FOUND WIRE CUT BELOW CARPET AND REPAIRED.  SYSTEM OPERATION IS NORMAL.
